# SDR UALA2010050401505

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,314 hours, 13,051 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: S281T00137
- Part serial: 2150
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUTSDOWN. NO FAULT LIGHT. NO ABNORMAL INDICATIONS.  IAW T-S REPLACED APU FLOW SENSITIVE MODULE, NO HELP. REPLACED GCU IAW AMM, NO HELP. REPLACED BPCU IAW AMM, NO HELP. RESTORED ORIGINAL UNIT. CKD GEN FEEDERS AND LUGS. ALL OK. RUN APU WITH 70 PERCENT OF LOAD FOR 30 MINUTES THEN DROP OFF LINE TRIED TO  RECONNECT SHOW APU FIELD OPEN MOMENTARY WHILE TRIED TO RECONNECT APU GEN.  R & R APU GENERATOR IAW MM. OPS CHECKS NORMAL. RESET SYS CRANK APU WITH NO FAULTS. REPLACED LOW OIL TEMP SWITCH AND STARTED SEVERAL TIMES, OPS CKS NORMAL.
